It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board


Mental Health Board Index


So my doctor said Clonazepam and Seroquel do not cause the weight gain..she wants me to stay on it since I am in the middle of looking for a job and doesn't want my anxiety to get worse. She told me to ease off the Paxil and instead of taking 3 tabs take 2, then after a week if I feel good enough take one..slowly ween myself off. I'm telling you these meds make me gain weight! I told her about my diet and how I move around alot and walk/run. She suggested I go to weight watchers and at least I get some help and better suggestions and support. HELLO??????? I watch what I eat very closely, WW never worked for me. I told her I stopped the gym to save gas $ and was taking advantage of working out at home, I admit I do need to return. But the whole diet thing, I eat so healthy and nothing is coming off!! Low carbs/starches, drinking more water, adding more fiber, multi grains, veggies, fruit, low sugar drinks, low sodium meals. I don't need a support group. I need a natural way to ease my anxiety, I want to be drug free eventually, I'm on too many meds as it is including others (not for anxiety)
[QUOTE=Daises28;3983531]So my doctor today said Clonazepam and Seroquel do not cause the weight gain..she wants me to stay on it since I am in the middle of looking for a job and doesn't want my anxiety to get worse. She told me to ease off the Paxil and instead of taking 3 tabs take 2, then after a week if I feel good enough take one..slowly ween myself off. I'm telling you these meds make me gain weight! I told her about my diet and how I move around alot and walk/run. She suggested I go to weight watchers and at least I get some help and better suggestions and support. HELLO??????? I watch what I eat very closely, WW never worked for me. I told her I stopped the gym to save gas $ and was taking advantage of working out at home, I admit I do need to return. But the whole diet thing, I eat so healthy and nothing is coming off!! Low carbs/starches, drinking more water, adding more fiber, multi grains, veggies, fruit, low sugar drinks, low sodium meals. I don't need a support group. I need a natural way to ease my anxiety, I want to be drug free eventually, I'm on too many meds as it is including others (not for anxiety)[/QUOTE]

Clonazepam does not cause weight gain, but Seroquel and Paxil do.

However, since you are on a very low dose of Seroquel, it probably would not cause weight gain (or very little if any).

One thing to keep in mind is that we all metabolize meds differently. While one person may gain a significant amount of weight while taking a certain med, another may not.





All times are GMT -7. The time now is 04:47 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!